Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking pills for cholesterol and BP, within limits now. Any side effects for these pills?

Hi , I am on pills for BP (lisinopril 10mg ) and cholestrol (tricor 145mg) for last six months. My current BP is withing 120/80 and Cholestrol total is within 240 -(LDL+HDL). Do i need to continue my pills going forward or should i stop it. Just wanted to know if taking these medicines when the cholestrol and BP is within the limits will cause side effect over long term use.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist, Interventional 's  Response need to take medication long term may be for indefinite period.
2.All medications had side effects, but it seems you have tolerated these medications so far ,chances of side effects are low.
3.some drugs like antibiotics can cross react with these pills and can cause side effects, so consults me or your local doctor before adding on any other medications.
4.It has been seen that stopping lipid lowering medication can be detrimental as lipid level can shoot up again. Also it has been proven now lipid lowering medication has also other effects what we call statins beyond lipids.
5.Are you diabetics or not.
6.I presume you don't smoke.
7.Please check your Liver function test, urea electrolytes every year and Lipid profile six monthly
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor